# SDR 95UAL900288

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURE AFTER TAKEOFF WITH LEFT PACK ONLY ON.  OUTFLOW VALVE FULLY CLOSED WITH MANUAL AC, NO HELP. REINSTALLED REAR CARGO DOOR SEAL, PRESSURE CHECKED NORMAL.
